# SDR UALA2009122804036

- Difficulty date: December 28, 2009
- Submitted: December 28, 2009
- Operation: Air carrier
- Aircraft: N657UA
- Make and model: Boeing 767322
- Aircraft serial: 27112
- Aircraft time: 73,185 hours, 11,849 cycles
- Engine: Pwa PW4060
- System (JASC): 2300 · Communications System
- Part: Amplifier
- Part number: 8220953001
- Part serial: 36163
- Condition: Faulty
- Location: Satcom
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SATCOM SYS INTERMITTENT. TRANSCEIVER MOVING FROM LTR. PART WILL ARV 1900 ZRH.  FBO TO REPLACE PART.  ERTS WILL BE UPDATED WHEN PART IN AMT HANDS.  NR1 HF TRANSCEIVER REPLACED AND TESTED OK.  REPLACED HIGH POWER HGA, LGA AND LOW NOISE DUPLEXER LGA. SATCOM SYS BITE FAULTED HGA, SUSPECT BAD HGA INSTALLED. SATCOM SYS BITE HAS AN INTERMITTENT FAULT ON THE HIGH GAIN AMP.  EVERY 10 TO 20 MIN FAULT APPEARS AND GOES OUT. ORDERED HI GAIN AMP UNDER OSTF F1907 FOR IAD 30DEC. REPLACED SATCOM HIGH GAIN AMP IAW MM, CKS OK.
